RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 422–435 (Mi semr929)  

This article is cited in 1 scientific paper (total in 1 paper)

Differentical equations, dynamical systems and optimal control

Small motions of an ideal stratified fluid with a free surface completely covered with the elastic ice

D. O. Tsvetkov

Crimean Federal University, Taurida Academy, pr. Vernadskogo, 4, 295007, Simferopol, Russia

Abstract: We study the problem on small oscillations of an ideal stratified fluid in a vessel with a free surface completely covered with the elastic ice. The developed approach is based on application of the theory of operator matrices acting in the Hilbert space, the initial boundary value problem is reduced to the Cauchy problem for differential-operator of a special form. For this Cauchy problem a theorem on strong solvability is proved.

Keywords: stratification effect in ideal fluids, initial boundary value problem, differential equation in Hilbert space, Cauchy problem, strong solution.

DOI: https://doi.org/10.17377/semi.2018.15.038

Full text: PDF file (182 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.98
MSC: 35Q35, 35D35
Received August 14, 2017, published April 26, 2018

Citation: D. O. Tsvetkov, “Small motions of an ideal stratified fluid with a free surface completely covered with the elastic ice”, Sib. Èlektron. Mat. Izv., 15 (2018), 422–435

Citation in format AMSBIB
\Bibitem{Tsv18}
\by D.~O.~Tsvetkov
\paper Small motions of an ideal stratified fluid with a free surface completely covered with the elastic ice
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 422--435
\mathnet{http://mi.mathnet.ru/semr929}
\crossref{https://doi.org/10.17377/semi.2018.15.038}


Linking options:
  • http://mi.mathnet.ru/eng/semr929
  • http://mi.mathnet.ru/eng/semr/v15/p422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. O. Tsvetkov, “Malye dvizheniya idealnoi stratifitsirovannoi zhidkosti, chastichno pokrytoi uprugim ldom”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:3 (2018), 328–347  mathnet  crossref
  • Number of views:
    This page:62
    Full text:8
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019